AMS Bookstore LOGO amslogo
Return to List

AMS TextbooksAMS Applications-related Books

Fredholm Operators and Einstein Metrics on Conformally Compact Manifolds
John M. Lee, University of Washington, Seattle, WA
cover
SEARCH THIS BOOK:

Memoirs of the American Mathematical Society
2006; 83 pp; softcover
Volume: 183
ISBN-10: 0-8218-3915-2
ISBN-13: 978-0-8218-3915-7
List Price: US$57
Individual Members: US$34.20
Institutional Members: US$45.60
Order Code: MEMO/183/864
[Add Item]

Request Permissions

The main purpose of this monograph is to give an elementary and self-contained account of the existence of asymptotically hyperbolic Einstein metrics with prescribed conformal infinities sufficiently close to that of a given asymptotically hyperbolic Einstein metric with nonpositive curvature. The proof is based on an elementary derivation of sharp Fredholm theorems for self-adjoint geometric linear elliptic operators on asymptotically hyperbolic manifolds.

Table of Contents

  • Introduction
  • Möbius coordinates
  • Function spaces
  • Elliptic operators
  • Analysis on hyperbolic space
  • Fredholm theorems
  • Laplace operators
  • Einstein metrics
  • Bibliography
Powered by MathJax

  AMS Home | Comments: webmaster@ams.org
© Copyright 2014, American Mathematical Society
Privacy Statement

AMS Social

AMS and Social Media LinkedIn Facebook Podcasts Twitter YouTube RSS Feeds Blogs Wikipedia